# SDR AALA202408205655

- Difficulty date: July 26, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 63,220 hours, 26,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT DOOR THRESHOLD WEB FROM STA 807 TO STA 847, S25L. REPLACED WEB PER SRM 53-00-53 AND AARD 51-00-05-1A.
